# SDR TSAA9653090

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FUSELAGE, FORWARD SERVICE DOORWAY AFT FRAME, DISCOVERED CRACK AT DOOR STOP SUPPORT INTERCOSTAL AT BS 332, STRINGER 8A (REF AD88-03-03 AMDT39-5832, AND AD 90-06-02 AMDT 39-6489).  REPAIRED PER ECO 1475R4, PER DRAWING 65C33288, FIG 3, PT 2 AND 3.  AIRCRAFT RETURNED TO SERVICE.  (M)
